# SDR DL73S040076

- Difficulty date: January 23, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580024
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE STRINGER 10R LAP JOINT WAS FOUND SCRIBED ALONG THE LENGTH OF THE PANEL FROM FS 330-360.  THE SCRIBED SECTION OF SKIN WAS CUT AND REMOVED.  THE AREA WAS REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 386026-14.
